Mascolo, Raffaella
A remark on a theorem by Henkin and Tumanov on separately CR functions
Rendiconti del Seminario Matematico della Università di Padova, Tome 116 (2006) , p. 315-319
Zbl 1162.32303 | MR 2287353
URL stable : http://www.numdam.org/item?id=RSMUP_2006__116__315_0

Bibliographie

[1] N. Hanges - F. Treves, Propagation of holomorphic extendibility of CR functions, Math. Ann., 263 (1983), pp. 157-177. MR 698000 | Zbl 0494.32004

[2] G. Henkin - A. Tumanov, Local characterization of holomorphic automorphisms of Siegel domains, Research Institute for Computational Complexes, translated from Funktsional'nyi Analiz Ego Prilozheniya, 17 (4) (1983), pp. 49-61. MR 725415 | Zbl 0572.32018

[3] A. Tumanov, Thin discs and a Morera theorem for CR functions, Mathematische Zeitschrift, 226 (1997), pp. 327-334. MR 1477632 | Zbl 0940.32016